| Model Number |
G34109 |
| Medical Device Problem Code |
Failure to Discharge (1169)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
08/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Procode: fad stent, ureteral.
Event or Problem Description
According to the initial reporter the device failed to drain the kidney that was placed in the right ureter (subject of this report) and the stent in the left ureter migrated down the ureter because of over dilation (separate complaint).Both stents were initially placed on (b)(6) 2020 and then removed on (b)(6) 2020 due to a perceived failure.The procedure following the incident was a simple stent exchange of both rms stents.The patient was reported to be stable.